# SDR ASAA0510165

- Difficulty date: June 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654795710
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND U-CHANNEL AT AFT CARGO PIT DOOR SILL HAS ELONGATED HOLES FROM PREVIOUS REPAIR.  REMOVED AND REPLACED U-CHANNEL IAW B737-200 SRM.  (M)
